Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 84, Number 3

All articles in this issue are freely accessible.

Polynomials over finite fields which commute with linear permutations
Gary L. Mullen.
Proc. Amer. Math. Soc. 84 (1982), 315-317
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 640221
Free $E-m$ groups and free $E-m$ semigroups
Takayuki Tamura.
Proc. Amer. Math. Soc. 84 (1982), 318-324
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 640222
Strongly reversible groups
Takayuki Tamura.
Proc. Amer. Math. Soc. 84 (1982), 325-330
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 640223
Linear systems of real quadratic forms. II
Eugenio Calabi.
Proc. Amer. Math. Soc. 84 (1982), 331-334
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 640224
Extension of a result of Beachy and Blair
G. B. Desale and K. Varadarajan.
Proc. Amer. Math. Soc. 84 (1982), 335-338
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 640225
Traces in $2$-generator subgroups of $SL(2,C)$
Troels Jørgensen.
Proc. Amer. Math. Soc. 84 (1982), 339-343
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 640226
On entire functions of affine lineage
Wolfgang Dahmen and Charles A. Micchelli.
Proc. Amer. Math. Soc. 84 (1982), 344-346
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 640227
Spectral properties of compact lattice homomorphisms
Anthony W. Wickstead.
Proc. Amer. Math. Soc. 84 (1982), 347-353
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 640228
Triangularizable algebras of compact operators
G. J. Murphy.
Proc. Amer. Math. Soc. 84 (1982), 354-356
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 640229
Unitary one-parameter groups with finite speed of propagation
E. C. Svendsen.
Proc. Amer. Math. Soc. 84 (1982), 357-361
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 640230
A uniqueness theorem for superharmonic functions in $R^{n}$
J. L. Schiff.
Proc. Amer. Math. Soc. 84 (1982), 362-364
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 640231
Property $L$ and asymptotic abelianness for von Neumann algebras of type $I$
Shinzō Kawamura.
Proc. Amer. Math. Soc. 84 (1982), 365-369
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 640232
A converse to von Neumann’s inequality
James Rovnyak.
Proc. Amer. Math. Soc. 84 (1982), 370-372
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 640233
On commuting families of nonexpansive operators
Gideon Schechtman.
Proc. Amer. Math. Soc. 84 (1982), 373-376
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 640234
A generalization of the Ahlfors-Schwarz lemma
Scott Wolpert.
Proc. Amer. Math. Soc. 84 (1982), 377-378
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 640235
La pathologie des relèvements invariants
Michel Talagrand.
Proc. Amer. Math. Soc. 84 (1982), 379-382
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 640236
The structure of a critical set of a complete intersection singularity
Yosef Yomdin.
Proc. Amer. Math. Soc. 84 (1982), 383-388
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 640237
A note on ideals in the disc algebra
Frank Forelli.
Proc. Amer. Math. Soc. 84 (1982), 389-392
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 640238
On Jordan representations of unbounded operator algebras
Subhash J. Bhatt.
Proc. Amer. Math. Soc. 84 (1982), 393-396
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 640239
Oscillation theorems for nonlinear second order differential equations with damped term
Cheh Chih Yeh.
Proc. Amer. Math. Soc. 84 (1982), 397-402
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 640240
On left thickness of subsets in semigroups
James C. S. Wong.
Proc. Amer. Math. Soc. 84 (1982), 403-407
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 640241
The symmetry group of a curve preserves a plane
Robert Gulliver and Frank Morgan.
Proc. Amer. Math. Soc. 84 (1982), 408-411
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 640242
Heegaard diagrams of lens spaces
R. P. Osborne.
Proc. Amer. Math. Soc. 84 (1982), 412-414
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 640243
Fixed points of nonexpansive condensing multivalued mappings on metric spaces
Ch’i Lin Yen.
Proc. Amer. Math. Soc. 84 (1982), 415-419
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 640244
Finite homological dimension of $BP_{∗}(X)$ for infinite complexes
Peter S. Landweber.
Proc. Amer. Math. Soc. 84 (1982), 420-424
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 640245
Fixed points of subopen multifunctions
J. F. McClendon.
Proc. Amer. Math. Soc. 84 (1982), 425-428
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 640246
Trees are contractible
D. G. Paulowich.
Proc. Amer. Math. Soc. 84 (1982), 429-432
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 640247
Mapping cylinder neighborhoods in the plane
Beverly Brechner and Morton Brown.
Proc. Amer. Math. Soc. 84 (1982), 433-436
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 640248
Completely metrizable spaces of embeddings
R. A. McCoy.
Proc. Amer. Math. Soc. 84 (1982), 437-442
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 640249
Compact extensions of compactly generated nilpotent groups are pro-Lie
Karl H. Hofmann, John R. Liukkonen and Michael W. Mislove.
Proc. Amer. Math. Soc. 84 (1982), 443-448
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 640250
Locally planar toroidal graphs are $5$-colorable
Michael O. Albertson and Walter R. Stromquist.
Proc. Amer. Math. Soc. 84 (1982), 449-457
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 640251